# SDR COMA0860136

- Difficulty date: February 17, 2008
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N797CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7344
- Aircraft time: 21,536 hours, 17,934 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 750005000
- Part serial: 0484
- Condition: Failed
- Location: Mlg
- Part time: 21,536 hours, 17,934 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 5386 - LANDING GEAR DISAGREE MESSAGE WHEN SELECTING GEAR DOWN.  NOSE GEAR DOWN AND LOCKED MAINS REMAINED UP AND LOCKED.  FOLLOWED QRH, PERFORMED MANUAL EXTENSION.  EMERGENCY DECLARED, AIRCRAFT LANDED SAFELY.  REMOVED AND REPLACED MAIN LANDING GEAR SELECTOR VALVE.
